Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Numbness of feet. Taken vitamin B12 and alpha lipoic acid. Remedy?

Numbness of Both Feet (Mainly soles) since 3 years. Started in the lefft foot and withn a week, the other foot also. Finding it to walk with sandals and at time when i each home after a walk there will be only one sandal on my feet. the numbness is not spreading upwards. While in bed I have to raise myself up to see whether my fee are covered with sheet or not. The is no Incontinance of any sort. Took plenty of B 12 and Alpha Lipoic Acid in vain. it is disturbing to see my shuffling gait. Not a smoker. Very poor with Alcoholic drinks. No Hyperension and Not a Diabetic. I used to spend hours in front of my Computer and i think the numbness becomes more severe and bit painfull......ANY remedy ..................................................................................Somanath
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Your symptoms are suggestive of peripheral neuropathy- nerve damage of the feet. This has resulted in numbness and lack of sensations.

Alcoholic drinks could be the reason, so, you should try and stop it.

In addition, nerve conduction studies may be required to establish the exact diagnosis.

Please consult a Neurologist.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Thu, 24 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor